# SDR DALA2024062106305

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0404888) CORROSION ON STABILIZER STRAP BTW STA 312 AND 328 RBL 10 AT W1. STABILIZER STRAP BTW STA 312 AND 328 RBL 10 AT W1 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
